Varieties Proper over Affine Schemes.
Inventiones mathematicae, Tome 20 (1973), pp. 267-312
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1973__20_142217,
author = {Jacob Eli Goodman and Alan Landman},
title = {Varieties {Proper} over {Affine} {Schemes.}},
journal = {Inventiones mathematicae},
pages = {267--312},
year = {1973},
volume = {20},
zbl = {0304.14002},
url = {http://geodesic.mathdoc.fr/item/IM_1973__20_142217/}
}
Jacob Eli Goodman; Alan Landman. Varieties Proper over Affine Schemes.. Inventiones mathematicae, Tome 20 (1973), pp. 267-312. http://geodesic.mathdoc.fr/item/IM_1973__20_142217/